# SDR AT9900549

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down Track
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND CORROSION ON FOUR OF THE FORWARD CARGO PIT TRACK TIE DOWNS.  REMOVED CORROSION, DRILLED, AND COUNTERSUNK STRAPS, TREATED, AND PRIMED IAW DC9 SRM 51-10-3, 53-01, AND 51-10-4.
